The Michigan Mathematical Journal

On the definition of Clifford algebras.

Leonard Tornheim

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 1, Issue 2 (1952), 194-197.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028988898

Digital Object Identifier
doi:10.1307/mmj/1028988898

Mathematical Reviews number (MathSciNet)
MR0053090

Zentralblatt MATH identifier
0048.26501

Subjects
Primary: 09.1X

Citation

Tornheim, Leonard. On the definition of Clifford algebras. Michigan Math. J. 1 (1952), no. 2, 194--197. doi:10.1307/mmj/1028988898. https://projecteuclid.org/euclid.mmj/1028988898


Export citation